TITLE

A NOTE ON RAZUMIKHIN THEOREMS IN UNIFORM ULTIMATE BOUNDEDNESS

AUTHOR(S)
JIEMIN ZHAO
PUB. DATE
January 2014
SOURCE
Miskolc Mathematical Notes;2014, Vol. 15 Issue 1, p239
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Uniform boundedness and uniform ultimate boundedness of solutions of retarded functional differential equations are studied by Liapunov functions. The obtained result in this work improves Razumikhin theorems on uniform ultimate boundedness. Some examples are given to illustrate the advantage of the obtained result.
ACCESSION #
97250466

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics